Tylenol Cold + Flu Severe Acetaminophen, 100 Capsules

Price:

$23.99

FREE shipping
orders $49+


This option is in stock

SKU:
 
027050-EA1

Scheduled Deliveries

We'll remind you 3 days before your order ships

Easy to manage

Update, delay or cancel online anytime

Choose another option

Short Description

  • Tylenol Cold and Flu Severe Acetaminophen contains 100 capsules per bottle.
  • Acetaminophen is a pain reliever, commonly used for symptoms such as headaches, cramping, muscle pain, and more.
  • Contains active ingredients Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl.
  • Use to temporarily relieve cold/flu symptoms, to loosen phlegm, and to reduce fever.

Our Story

“Family is at the heart of what we do”

CEO Bianca and COO Jonathan pictured standing with grandmother and family dog.

Our story began in 2015, when our co-founder and CEO Bianca helped her mom care for her grandmother.

Bianca was shocked there was no “What to Expect” guide like there is for new parents, so she and her husband/co-founder Jonathan dedicated their lives to creating a solution for family caregivers just like you.

Tylenol Cold and Flu Severe Acetaminophen:

Tylenol Cold and Flu Severe Acetaminophen helps to temporarily relieve common cold and flu symptoms such as minor aches and pains, headache, sore throat, nasal congestion, cough, and more. Also use to loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive, and temporarily reduces fever. This pain reliever contains the active ingredients Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), and Phenylephrine HCl (5mg). This product is suitable for those 12 years and older.

Key Benefits

  • Tylenol Cold and Flu Severe Acetaminophen helps with common cold and flu symptoms (minor aches and pains).
  • Contains active ingredients Acetaminophen, Dextromethorphan HBr, Guaifenesin (200 mg), Phenylephrine HCl (5mg).
  • Helps to loosen phlegm (mucus) to make coughs more productive.
  • Temporarily reduces fever.
  • Suitable for those 12 years and older.

Who Should Be Using This Product?

Temporary relief of cold/flu symptoms, reduces fever, and loosens phlegm.

How Do You Use This Product?

If 12 or older, take 2 caplets every 4 hours, swallowing whole (never crush, chew, or dissolve), and do not take more than 10 caplets in 24 hours.

Brand Tylenol
Product Cold and Flu Severe Medicine
Container Type Bottle
Volume 24 Caplets
Dose 2 caplets per 4 hours
Active Ingredients Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl